JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE GENUS OF Sm × Sn
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE GENUS OF Sm × Sn
Cristofori, Paola;
  PDF(new window)
 Abstract
By using a recursive algorithm, we construct edge-coloured graphs representing products of spheres and consequently we give upper bounds for the regular genus of , for each m, n > 0.
 Keywords
regular genus;product of spheres;
 Language
English
 Cited by
1.
REGULAR GENUS AND PRODUCTS OF SPHERES,;

대한수학회지, 2010. vol.47. 5, pp.925-934 crossref(new window)
1.
REGULAR GENUS AND PRODUCTS OF SPHERES, Journal of the Korean Mathematical Society, 2010, 47, 5, 925  crossref(new windwow)
2.
Face vectors of simplicial cell decompositions of manifolds, Israel Journal of Mathematics, 2013, 195, 1, 187  crossref(new windwow)
 References
1.
Proc. Amer. Math. Soc., 1994. vol.120. 1, pp.275-283 crossref(new window)

2.
Foundations of Algebraic Topology, 1952.

3.
Boll. Unione Mat. Ital., 1976. vol.13-B. pp.250-260

4.
Aequationes Math., 1986. vol.31. pp.121-141 crossref(new window)

5.
Geom. Dedicata, 1981. vol.11. pp.397-414

6.
Proc. Amer. Math. Soc., 1981. vol.81. pp.473-481 crossref(new window)

7.
J. Graph Theory, 1993. vol.17. 5, pp.549-579 crossref(new window)

8.
Atti Sem. Mat. Fis. Univ. Modena, 1974. vol.23. pp.269-277

9.
Algebraic Topology, 1966.